scientific program,pre and post congress workshops-Ovary
It will offer perfect opportunity for all attending Gynecologist & Obstetrics at Medical conferences to Meet,hear and learn from International Faculty are Dr.Bruno Lunenfeld,Dr.Denny Sakkas,Dr.H.R.Tinneberg,Dr.Jan Gerris,Dr.Jose Remohi,Dr.Liselotte Mettler,Dr.Marco Filicori,Dr.Martina Ribic Pucelj,Dr.Paul Devroey,Dr.Paul Gassner,Dr.Roy Homburg,Dr.Robert Casper,Dr.Robert Norman,Dr.S.L.Tan,Dr. Sadhana Desai,Dr.Abha Majumdar,Dr.Mridubhashini Govindrajan,Dr.Ameet Patki,Dr.Nalini Mahajan,Dr.Asha Rao,Dr.Nandita Palshetkar,Dr.B.N. Chakravarthy,during the workshop and scientific program at event.
"The Ovary Unraveled” from December 11 to 13, 2009 in Mumbai,India Pre-congress Workshop 09.00 AM – 04.00 PM Worksop-1:REPEATED IVF FAILURES Moderators : Prof. Pratap Kumar, Dr. Narendra Malhotra & Dr. Manish Bankar : Dr. Jan Gerris, Dr. Paul Devroey, Denny Sakkas : Inauguration International Faculty 09.00 AM – 09.15 AM 09.15 AM Session-1 : Why Does IVF Fail? Paul Devroey? Sesion-2 Enhancing the Embryo Endometrial dialogue 11:30am: Preimplantation genetic screening and PGD: Poornima Nadkarni 11:45am: Assisted hatching : Sanjay Makwana 12 pm: Co-culture: Deepak Goenka 12:15pm: Cytoplasmic transfer:Shebaz Daruwala 12:30pm: Day-5 versus day-3 transfers in repeated IVF failures: Vyjayanthi w w 01.00 PM – 02.00 PM : LUNCH The meeting is been jointly organized by ISAR - Indian Society of Assisted Reproduction & MOGS - Mumbai Obstetric & Gynecological Society. w .o va 12:45 pm onwards discussion ry 9:45am: Hysteroscopic correction of cavity pathology : Narendra Malhotra 10am: Myomectomy :Shiela Balakrishnan 10:15am: Treating endometriosis: Pratap Kumar 10:30am: Salpingectomy of hydrosalpinges:Manish Bankar 10:45am: Treatment of thin endometrium :R.G.Patel 11am onwards discussion 11.00 AM – 11.30 AM : TEA BREAK 20 09 .o r Improving Endometrial Receptivity g Session-3 New strategies in RIF 2pm: Improving ET technique – Jaideep Malhotra 2:15pm: Tailoring the stimulation protocols - Ghent university Protocol in RIF -- Jan Gerris 2:30pm: Is it time to look at the sperm – Denny Sakkas 2:45 pm onwards discussion for 15 minutes 03.00 PM – 04.00 PM : Panel Discussion “Repeated Failures How To Trouble Shoot” MODERATORS: DR PRATAP KUMAR & DR JAIDEEP MALHOTRA PANALISTS: JAN GERRIS, DENNY SAKKAS UMESH JINDAL, MRIDUBHASHINI GOVINDRAJAN, MONU PATNAYAK 04.00 PM – 05.00 PM : OPEN HOUSE MODERATED BY DR NARENDRA MALHOTRA AND DR MANISH BANKAR (Not in caps) w w w .o va ry 20 09 .o r g Endometriosis & Infertility ~ is there an ideal answer Workshop Convenors: Dr.Prakash Trivedi, Dr.Nandita Palshetkar, Dr.Kanthi Bansal International Faculty Lisolette Mettler, Hans Tinneberg, Martina ribic Pucelj 9.00 AM – 9.05 AM Session I 9.10 AM 9.25 AM 9.40 AM Brief Overview of Workshop & Inauguration Moderator – Dr. Kanthi Bansal Magnitude of Endometriosis & probable cause – Dr. Alka Kriplani Laparoscopic visual treat - Types of Endometriosis – Dr. Nozer Sheriar Imaging Science in Endometriosis – Endometrioma – Dr. P K shah 9:55am onwards discussion (15 min) Moderator – Dr. Nandita Palshetkar Medical treatment of Endometriosis – Endometrioma – Dr. Rishma Pai Laparoscopic Management of Endometriosis – Dr. Sanjay Patel 10:40am onwards discussion (for 15 min) COFFEE BREAK Session II 10.10 AM 10.25 AM 10.55 AM – 11.15 AM Session III 11.15 AM 11.30 AM 11.45 AM 12 PM 12.30 PM Moderator – Dr. Nozer Sheriar Impact of Endometriosis on Infertility – Dr. Kanthi Bansal Optimizing Endoscopic Surgery & Infertility treatment in Endometriosis – Endometrioma – Dr. Prakash Trivedi ART & Endometriosis – Dr. Nandita Palshetkar Ovarian Preservation in endometriosis – Dr. Martina Ribic Pucelj Unusual cases of Endometriosis – Dr. Kurian Joseph 12:45 pm onwards discussion (15 min) 12.55 PM – 1.45 PM w w Session IV Moderator – Dr. Prakash Trivedi 1.45 PM Rectovaginal Endometriosis treatment in Infertility – Dr. Lisolette Mettler 2 PM Frozen Pelvis in Endometriosis – Management for Infertility – Dr. K K Gopinath 2.15 PM Recurrent Endometrioma – A Challenge for Infertility – Dr. Mamata Deendayal w .o va r LUNCH BREAK y2 00 9. or g 2:30pm onwards discussion (15 min) 2.45 PM Session V 3.05 PM 3.20 PM 3.35 PM 3:50PM COFFEE BREAK Moderator – Dr. Kurian Joseph Complications of Endoscopic Surgery in Endometriosis – Dr. H.R. Tinneberg Pain Management in Endometriosis – Dr. P Das Mahapatra Endometrioma in Unmarried Adolescent Conserving Fertility – Dr. P. C Mahapatra onwards discussion (15min) w w w .o va r y2 00 9. or g Workshop 3 Ovarian Stimulation Protocols: Review & New Strategies (9am-4pm) Session I - Back to basics 9:15am: Understanding basics in stimulating ovaries (15 min)Padma Rekha Jirge 9:35am: AMH, AFC and other parameters to predict COS outcome (15min):Mandakini Parihar 9:55am:Which hormonal investigation and when to do?(20 min)-Rajeev Agarwal 10:15 onwards: Discussion (15 min) Session II - Practical guidelines in Ovulation Induction (When to start & when to stop) 10.15am Oral Ovalogense- CC + Letrozole (15 min) Asha Baxi 10.30am Gonadotropins Regimes:In IUI cycles (15 min) Sunita Tandulwadkar 10.45am Metformin Update (15 min) Shyam Kulkarni 11.00am Role of Hcg in Follicular Stimulation - Marco Filicori 11.15am Discussion Coffee Break:11:15am-11:40 am Lunch:1pm-2pm Session V - Newer strategies in COS (20 min each) 2.00pm Minimal IVF – Bruno Lunenfeld 2.20pm Androgen priming before FSH ovarian stimulation – Roy Homburg 2.40pm Growth hormone in Stimulation protocols-Marco Filicori 3.00pm Long acting and Orally acting FSH & LH preparation – Paul Devroey 3.20 Discussion Tea Break: 3:30pm-4pm Panel Discussion-4pm-5pm Special situations in COS – how to troubleshoot Expert Panelist: Bruno Lunenfeld, Roy Homburg, Marco Filicori w w w Session IV - Improving success and preventing Complications 12.20 OHSS Prevention – Meenakshi Bharath 12.35 Luteal Support- Duru Shah 12.50 Discussion .o va ry Session III GnRH Analogues:How to use and when to use? 11.40 am - Agonist Shefali Jain 11.55 am - Antagonist Nalini Mahajan 12.10 pm Discussion 20 09 .o r g Workshop -4 Gametes and Embryo’s - What we need to Know Conveners- Dr Dhiraj Gada Dr Shreyas Padgaonkar Dr Vijay Mangoli International Faculty – Robert Casper, Robert Norman, Denny Sakkas Organized by ISAR Special Interest Group-Embryology 9.00 am – inauguration and workshop overview Session I - OOCYTES AND MORE 9.10am Oocyte Quality Assessment 9.30am Oocyte quality in Anovulation and PCOS 9.50am Compromised ovarian reserve and POF 10.10am Anti Mullerian Hormone-Its implications 10.25 am Discussion - Dr N. Chimote - Dr Casper - Dr Ajanta Narvekar - Dr Kedar Ganla FUTURE 2:00-3:10PM 2.20pm :Future of ovulation Inducing drugs 2.40pm :IMSI 3.00 pm :PGS and PGD 3.20 pm : Stem cells, germ cells and oogenesis 3.40pm :Spindle View w w w LUNCH 1:15PM-2:15 PM .o 11.35- coffee break Session III - IMPROVING RESULTS 12:20-1:00 PM 12pm: Assisted Hatching 12.20pm: Cumulus cell co-culture & transfer 12.40 pm: Role of cryopreservation 1.00pm: Discussion ry 20 - Dr Vijay Mangoli -Dr Firuza Parikh - Col R. K. Sharma - Dr Robert Norman - Mr. Sudesh Kamat - Dr Shailaja Saxena - Dr Satish Patki - Dr.Dinesh Jain 4.00pm Discussion 4.00pm end of workshop with closing remarks and Q and A if any from the delegates va 09 Session II - EMBRYO”S AND BEYOND 10.45am Quality Assessment: Morphological 11.05am Quality Assessment : Metabolic and biochemical 11.25 Discussion .o r - Dr Shreyas Padgaonkar - Dr Denny Sakkas g Workshop-5Hands on Laparoscopic Suturing 8:45am- Assemble at Ethicon Institute of Surgical Education 9:00am: Equipment &instrumentation for Laparoscopic knot tying and suturing 9:30am: Laparoscopic Knot Tying-Didactic Session 10:00am: Coffee Break 10:15am: Endotrainer Session-1(Endoloop) 11:00am: Endotrainer Session-2(Extracorporeal Knot Tying) 12:00pm: Laparoscopic Suturing 12:30pm: Endotrainer Session-3(Intracorporeal Knot Tying) 1:30pm: Lunch 2:30pm: Endotrainer Session-4(Intracorporeal Suturing- interrupted) 3:30pm: Coffee Break 3:45pm: Endotrainer Session-5 (Intracorporeal Suturing) w w w .o va ry 20 09 .o r g w w w .o va ry 20 09 .o r Workshop-6 Hands on Operative Hysteroscopy Batch-I 9:00am-1:30pm Workshop Conveners: Neeta Warty, Pragnesh Shah, Vivek Marwah 9:00am: Registrations 9:15am: Lecture on • Basic Instrumentation • Energy sources and principles 10:00am: Hands on training for Polypectomy, TCRE, Myomectomy etc. 1:00 pm: Lunch Batch-II Workshop Conveners: Parul Kotdawala,Pranay Shah, Pritesh Shah 1:30pm: Registrations 2:00pm: Lecture on • Basic Instrumentation • Energy sources and principles 2:45pm: Hands on training for Polypectomy, TCRE, Myomectomy etc. g Workshop-7 IVM Coordinators- Gautam Allhabadia, Sujata Kar International Faculty: S.L.Tan .Jose Remohi Seesion-1: Basic Biology& technique of IVM 2:30pm Basics of Oocyte Maturation & ultra-structure of the immature oocyte-Virendra Shah 2:45pm IVM-An overview-S.L.Tan 3:15pm-Video presentation of IVM-S.L.Tan Discussion: 3:30pm onwards 3:45pm -4:15pm-Coffee Break Session-2 IVM-A safer fertility treatment: 1.4:15pm-Comparison between minimum stimulation IVF and IVM –Sujata kar 2. 4:30pm-IVM in PCOS- Sachin Kulkarni 3. 4:45 pm-Troubles shooting in IVM- Kedar Padte 3. 5pm- Advantage & disadvantage of IVM vs IVF-Jose Remohi 4. 5:15pm-Practical aspects of adopting IVM in the Indian scenario-Sulochana Gunasheela w w w .o va ry 5:30pm onwards Discussion 20 09 .o r g Workshop-8 Cryobiology & Vitrification Workshop Convenors: 2.30 – 3.00pm Dr Hrishikesh Pai, Dr Rama Raju Overview of Cryo preservation-Dr.G.A. Ramaraju Session-IVideo on Freezing Techniques 3.00 pm 3.15pm 3:30pm 3:45pm Slow Freezing-Current Perspectives: Kersi Avari Vitrification-Cryo leaf –Dr. Shubhangi Gangal Vitrification-IVM Kit- FibuPlug- Ranjana Mangoli 5.30 – 6.30 w w w .o Panel Discussion: Place of Cryopreservation in present day ART practice. Moderator – Dr HD Pai Panelist: Rama Raju, Vijay Mangoli, Rajat Ray, Martina Ribic Pucelj, Asha Rao, Priya Kannan va ry 20 Session-II Preserving Fertility by Gonadel Freezing 4.30 – 5.30 Freezing of Extracted Sperm: Dr Vijay Mangoli Ovarian tissue freezing: Dr Saranya Mithra Prabhu Oocyte freezing: Martina Ribic Pucelj 09 .o r g Vitrification- Top: Goral Gandhi Workshop-9 Andrology for the Gynecologist Convenor: Rupin Shah Faculty: Denny Sakkas, Sadhana Desai, Vijay Kulkarni Beyond Semen Analysis: what other tests are useful in assessing male fertility potentialDenny Sakkas Clinical approach to management of OATS- Rupin Shah Azoospremia:evaluation&management- Rupin Shah A critical appraisal of IUI/IVF/ICSI for male factor infertility- Sadhana Desai Male sexual dysfunction &infertility; hat the gynecologist can offer? - Vijay Kulkarni Ask the experts: Q&A session on problem areas of male infertility Moderator: Rupin Shah Panelists: Jan Gerris, Denny Sakkas, Sadhana Desai, Vijay Kulkarni w w w .o va ry 20 09 .o r g Workshop on IVM Post Congress – Half day 2pm to 600pm Coordinators – Dr. Gautam Allahabadia, Dr. Sujata Kar, Dr. Rajat Ray International Faculty: Dr. S L Tan, Dr. Denny Sakkas Topics for Lectures: 2.00 to 3.30pm Session 1 : Basic biology and Safety of IVM 1. 2. 3. 4. Basics of Oocyte maturation and Ultastructure of the immature Oocyte History & Role of IVM in ART Safely of oocyte after IVM Current criticism on IVM 4.30-4.55pm Coffee Break 5.00-6.00pm Debates or a Panel Moderator- Save the date today by going to the medical Congress webiste ovary2009.org and register for this event, and accomplish in 3 days what would otherwise take you years to accomplish. EMAI:email@example.com http://ovary2009.org/default.asp w w w IVM the loser V/s IVM the future! .o va ry 20 3.30 to 4.30pm Session 2: IVM – A safer fertility treatment? 1. “IVM” an alternative approach to IVF 2. IVM : does it increased success rates in PCO? 3. Optimizing clinical management of IVM. 09 .o r g